# SDR ASOA2013071208621

- Difficulty date: May 30, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 31,365 hours, 27,933 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621-625 INTERCOSTAL ATTACH ANGLE LOWER AT BL 45, STR 15R, WL 87.5 CRACKED.  REMOVED CRACKED ATTACH ANGLE IAW SRM 51-42-21.  LOCATED AND DRILLED NEW ATTACH ANGLE IAW SRM 51-40-11 AND 51-40-06 AND INSTALLED IAW SRM 51-42-21.
